# SDR 97UAL900690

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1060506X
- Condition: Failed
- Location: Cabin
- Component: Allied Signa
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU RUNNING AND THE NR 2 ENG SHUT DOWN, THE NR 1 ENG WAS SHUT DOWN.  THE  COCKPIT FILLED WITH SMOKE AND THE CABIN FILLED WITH SMOKE SLIGHTLY.  *S/D*  FOUND AIR CYCLE MACHINE SEIZED.  REPLACED ACM.  AIRCRAFT AIR CONDITIONING OPERATES NORMAL.
